# SDR IPXA2016092608652

- Difficulty date: August 28, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Access Door
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NR 2 ENGINE RT THRUST REVERSER ASSY HAS A GOUGED LOWER AFT ACCESS DOOR.   REPAIRED IAW  EA 011-7110-01-A6442 REV. I/R AND EO MD11 7830-61931-A.
